English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Weakly nilpotent and weakly semisimple polynomials on the plane

MPS-Authors
/persons/resource/persons236254

Stein,  Yosef
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Stein, Y. (2000). Weakly nilpotent and weakly semisimple polynomials on the plane. International Mathematics Research Notices, 13, 681-698.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3652-3
Abstract
There is no abstract available